# SDR YENA201901050010

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 26,860 hours, 8,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798459
- Condition: Failed
- Location: Cabin
- Part time: 8,115 hours, 2,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERG LIGHT BATTERY 12WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 12WL IAW AMM 33-51-38.
